# SDR FDEA202007281688

- Difficulty date: July 28, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - UPPER WING SURFACE FOUND CORROSION AT XORS 323, STRINGER 1R.  REPAIR CARRIED   OUT AS PER FEDEX E.A. # 1-5730-T0355660. P1 . TITTLE : WINGS - PLATES AND SKINS -   CORROSION BLENDOUT REPAIRS ON RIGHT OUTER WING , UPPER AFT SKIN PANEL , XORS 345 -  385. STRINGER 1 TO 4 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
